Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 101, NWS St. Louis, MO

April 25, 2010Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 25, 2010, 10:18 AM CDT for Cole County, Missouri. It took effect at Apr 25, 2010, 2:48 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2010, 10:18 AM CDT (15:18 UTC)
In effect from
Apr 25, 2010, 2:48 PM CDT
Expired
Apr 26, 2010, 4:19 PM CDT
In force
26 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WGUS43 KLSX 251518
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT SUN APR 25 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 


  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF PRECIPITATION 
RECEIVED THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND LITTLE 
ADDITIONAL PRECIPITATION EXPECTED DURING THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-261518-
/O.NEW.KLSX.FL.W.0101.100425T2110Z-100427T0745Z/
/JCMM7.1.ER.100425T2110Z.100426T0000Z.100426T0745Z.NO/
1018 AM CDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT  9:30 AM SUNDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.8 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT MONDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/26  04/27  04/28  04/29  04/30

MOREAU RIVER
  JEFFERSON CITY  17.0   15.55      15.3    7.0    4.4    3.3    2.8
4 follow-up statements
718 
WGUS83 KLSX 251950
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CDT SUN APR 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 3 TO 6 INCHES OF PRECIPITATION THE 
PAST 48 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-261950-
/O.EXT.KLSX.FL.W.0101.100425T1948Z-100427T0744Z/
/JCMM7.1.ER.100425T1715Z.100426T0000Z.100426T0744Z.NO/
250 PM CDT SUN APR 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL MONDAY.
* AT 2:30 PM SUNDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.2 FEET THIS 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/26  04/27  04/28  04/29  04/30

MOREAU RIVER
  JEFFERSON CITY  17.0    17.84      14.8    6.1    3.9    3.0    2.7
937 
WGUS83 KLSX 260046
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
746 PM CDT SUN APR 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  MOREAU RIVER NEAR JEFFERSON CITY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 3 TO 5 INCHES OF PRECIPITATION THE 
PAST 48 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-270046-
/O.EXT.KLSX.FL.W.0101.000000T0000Z-100427T1147Z/
/JCMM7.1.ER.100425T1715Z.100426T0600Z.100426T1147Z.NO/
746 PM CDT SUN APR 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL MONDAY.
* AT 6:30 PM SUNDAY THE STAGE WAS 18.9 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.7 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/26  04/27  04/28  04/29  04/30

MOREAU RIVER
  JEFFERSON CITY  17.0    18.87      16.9    6.2    3.9    3.0    2.7
455 
WGUS83 KLSX 261351
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT MON APR 26 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
               THE MOREAU RIVER NEAR ...JEFFERSON CITY
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF 3 TO 5 INCHE RAINFALL OVER THE PAST
FEW DAYS WITH LITTLE ADDITIONAL RAINFALL EXPECTED IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-271351-
/O.EXT.KLSX.FL.W.0101.000000T0000Z-100428T0300Z/
/JCMM7.1.ER.100425T1715Z.100426T0945Z.100427T0300Z.NO/
851 AM CDT MON APR 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER TODAY.
* AT  8:30 AM MONDAY THE STAGE WAS 19.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/27  04/28  04/29  04/30  05/01

MOREAU RIVER
  JEFFERSON CITY  17.0   19.53      14.2    3.9    3.0    2.7    2.5
486 
WGUS83 KLSX 262119
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT MON APR 26 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...

 
  MOREAU RIVER NEAR JEFFERSON CITY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-262149-
/O.CAN.KLSX.FL.W.0101.000000T0000Z-100428T0300Z/
/JCMM7.1.ER.100425T1715Z.100426T0945Z.100426T1816Z.NO/
419 PM CDT MON APR 26 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 3:30 PM MONDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 1:20 PM MONDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 3 FEET 
  THURSDAY.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/27  04/28  04/29  04/30  05/01

MOREAU RIVER
  JEFFERSON CITY  17.0    14.75       6.5    4.0    3.1    2.7    2.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 25, 6:39 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 25, 6:39 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
639 AM CDT SUN APR 25 2010

.DISCUSSION...
/440 AM CDT SUN APR 25 2010/

STACKED LO SYSTEM LOCATED JUST NE OF KUIN AND IS EXPECTED TO
SLOWLY MOVE EWD TODAY. THIS WILL ULTIMATELY EDGE THE BAND OF RAIN
THAT IS CURRENTLY OVER WRN MO AND CURLS EWD THRU STL METRO AND
DISPLACE IT FURTHER E WITH TIME WITH MINIMAL ADDITIONAL SWD
PENETRATION INTO MO AND IL. THIS SHOULD GIVE NEARLY ALL LOCATIONS
IN THE FA AT LEAST SOME MEASURABLE RAIN AND WENT CATEGORICAL POPS
AS A RESULT OVER MUCH OF THE AREA. A HEALTHY DOSE OF LO CLOUDS
WILL ACCOMPANY THIS RAIN TODAY AND ANY BREAKS SHOULD QUICKLY FILL
IN WITH DEEP CYCLONIC FLOW AND DECENT LO LEVEL INSTABILITY. CLIMO
STUDY SUGGESTS TEMP RISES OF LESS THAN 7F AND THIS WILL PLACE MOST
SITES WITH MAX TEMPS IN THE UPR 50S OR AROUND 60F. RAIN/SHRA
SHOULD DIMINISH LATER TODAY AND THIS EVENING AS SYSTEM PULLS EVER
FARTHER AWAY AND THE SUN SETS...REDUCING LO LEVEL INSTABILITY.

LO CLOUD SHOULD LINGER INTO MONDAY AND WILL KEEP TEMPS ON THE COOL
SIDE. AM WARY OF HOW COOL MOS HAS TEMPS FOR THIS DAY AS WE SHOULD
SEE SOME BREAKS IN THE CLOUDS DURING THE AFTN AND THE SUN ANGLE
STRONG ENOUGH THIS TIME OF YEAR TO HAVE AN EFFECT FOR EVEN A SHORT
TIME. FORECASTED AOA THE WARMEST MOS FOR MAX TEMPS. SPEAKING OF
RAIN CHCS...MODELS CONTINUE TO HAVE ISSUES WITH THE TIMING OF THE
NEXT STRENGTHENING SHORTWAVE...WITH THE GFS STILL THE FASTEST
WHILE THE NAM HAS SLOWED DOWN TO MATCH THAT OF MANY OTHER MODELS.
PREFER TO STILL STICK WITH A TIMING MORE CLOSE TO THAT OF THE
ECMWF WHICH WILL LARGELY HOLD OFF ON ANY RAIN ON MONDAY AND
INSTEAD BRING IT IN ON MONDAY NIGHT AND LINGER IT SOME ON TUESDAY.
NATURE OF THIS SYSTEM WILL BE SUCH THAT IT WILL BE DEEPENING AS IT
SLIDES SEWD TOWARDS THE FA AND THIS ALSO FAVORS A SLOWER TIMING.
BEST RAIN CHCS WILL BE ON ITS NRN AND ERN FLANKS AND THIS IS WHERE
HIGHEST POPS WERE PAINTED IN. NOT READY TO GO LIKELY POPS JUST YET
AS THERE ARE STILL SOME ISSUES WITH TRACK...BUT WENT JUST BELOW
THAT CATEGORY.

IDEAL RADIATIONAL COOLING CONDITIONS APPEAR IN THE OFFING FOR
TUESDAY NIGHT AS A RIDGE SETTLES IN...THE AIRMASS WHICH WILL KEEP
US COOL FOR EARLY THIS WEEK...AND WITH CLEAR SKIES SHOULD SEE
TEMPS AT SOME SITES IN THE ERN OZARKS DIP INTO THE UPR 30S AND
POSSIBLY COOLER THAN THAT WHICH MAY LEAD TO FROST. WILL NEED TO
MONITOR ON SUBSEQUENT SHIFTS.

THUNDERSTORMS STILL ON TARGET TO RETURN LATE THURSDAY AND CONTINUE
THRU THE END OF THE WEEK...AS TEMPS BOUNCE BACK TO ABOVE NORMAL.

TES

&&

.AVIATION...
/629 AM CDT SUN APR 25 2010/

LOW SYSTEM CURRENTLY OVER W CNTL IL WILL SLOWLY MOVE EWD TODAY.
STRONG WINDS WITH GUSTS UP TO 30 KTS WILL BE POSSIBLE TODAY AS
THIS SYSTEM PULLS OUT OF THE AREA. SHRA WILL CONTINUE THRU THE
MORNING HOURS...AND MAY PERSIST THRU THE AFTERNOON...ESPECIALLY AT
SUS/STL/UIN. SOME CONVECTIVE CELLS MAY DEVELOP IN THE COLD CORE
WITH HEATING...BUT TS IS NOT ANTICIPATED AT THIS TIME. CIGS ARE
EXPECTED TO IMPROVE BRIEFLY THIS AFTERNOON...BEFORE LOWERING AGAIN
TO LOW END MVFR. BELIEVE CIGS WILL REMAIN ABOVE IFR OVERNIGHT.
EXPECT PRESS GRADIENT TO RELAX OVERNIGHT...ALLOWING WINDS TO WEAKEN
SOMEWHAT LATE IN THE FORECAST PERIOD.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 25, 4:50 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
450 AM CDT SUN APR 25 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
450 AM CDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE RIVER FLOODING IS ONGOING FOR SOME SMALL CREEKS AND
STREAMS IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM THURSDAY NIGHT THROUGH
SATURDAY.

MODERATE RIVER FLOODING WILL CONTINUE FOR SOME SMALL CREEKS AND
STREAMS IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Apr 25, 9:38 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 AM CDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       HALLSVILLE              39.12N  92.22W
04/25/2010  M6.08 INCH       BOONE              MO   TRAINED SPOTTER

            TOTAL RAINFALL SINCE 12AM FRIDAY MORNING.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:36 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Marion, Moniteau and 5 more6 hr
Apr 24, 8:15 PM CDTRiver Flood WarningLSXLewis67 hr
Apr 24, 8:15 PM CDTRiver Flood WarningLSXLewis4 days
Apr 24, 8:15 PM CDTRiver Flood WarningLSXMarion4 days
Apr 24, 8:15 PM CDTRiver Flood WarningLSXLincoln44 hr
Apr 24, 8:15 PM CDTRiver Flood WarningLSXMonroe3 days
Apr 24, 9:56 PM CDTRiver Flood WarningLSXMarion5 days
Apr 24, 9:56 PM CDTRiver Flood WarningLSXPike5 days
Apr 24, 9:56 PM CDTRiver Flood WarningLSXPike6 days
Apr 24, 10:13 PM CDTAreal Flood WarningLSXKnox, Lewis19 hr
Apr 25, 1:30 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Marion, Moniteau and 5 more9 hr
Apr 25, 9:25 AM CDTRiver Flood WarningLSXCallaway, Osage5 days
Apr 25, 9:25 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Apr 25, 9:33 AM CDTRiver Flood WarningLSXCallaway, Cole3 days
Apr 25, 9:33 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Apr 25, 9:59 AM CDTRiver Flood WarningLSXMarion26 hr
Apr 25, 10:13 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Marion, Monroe, Montgomery and 3 more12 hr
Apr 25, 12:00 PM CDTRiver Flood WarningLSXLewis48 hr
Apr 25, 12:00 PM CDTRiver Flood WarningLSXRalls3 days
Apr 25, 12:00 PM CDTRiver Flood WarningLSXLincoln5 days
Apr 25, 12:00 PM CDTRiver Flood WarningLSXSaint Charles6 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.